# SDR AALA201711069011

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,451 hours, 10,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR ON CIDS SHOWS LOW DOOR PRESSURE.   SERVICED THE R2 DOOR BOTTLE IAW AMM.
